# SDR ZW0A0102514

- Difficulty date: May 30, 2001
- Submitted: May 31, 2001
- Operation: Air carrier
- Aircraft: N929TW
- Make and model: Doug DC-9-82
- Aircraft serial: 48014
- Aircraft time: 46,840 hours, 39,852 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Rivet
- Condition: Cracked
- Location: Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT ON THE INBD LT ELEVATOR, FWD OF INBD MOUNT, HAD A METAL PLATE WITH RIVET CRACKED OUT.  REPLACED METAL PLATE PER SRM 55-20-0 AND 51-30-02.
